# SDR 07FDEA00229

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 17,019 hours, 9,027 cycles
- Engine: Ge CF680
- Engine time: 14,841 hours, 7,963 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG REVERSER PRESSURIZED LIGHT ON ECAM ILLUMINATED AT GEAR RETRACTION ON TAKEOFF COMPLIED WITH E-CAM AND QRH ATB.  R&R DIR. PILOT VALVE, HARNESS FOR T/R, PRESS REG. S/O VALVE,DIODE  UNIT 20KM,MOD BLOCK 204VT,  RELAYS 6KM&16KM, AWAITING FINAL OPS CHECK & ENG RUN-UP MEL ON NR 2 T/R DUE TO TOOLING NOT AVAIL FOR DPV CHECK
